# SDR 0600026309

- Difficulty date: January 1, 2006
- Submitted: January 5, 2006
- Operation: Air carrier
- Aircraft: N669US
- Make and model: Boeing 747451
- Aircraft serial: 24224
- Aircraft time: 67,024 hours, 8,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R1 EMERGENCY MOUNTED LIGHT ASSEMBLY WILL NOT ILLUMINATE.  REMOVED AND REPLACED LIGHT ASSEMBLY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
